# SDR ASOA2015063013191

- Difficulty date: June 1, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,355 hours, 27,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TO BS 280 ATTACH ANGLE AT LBL 9 AND RBL 9 CRACKED.    REMOVED AND REPLACED IAW SRM 51-42-21-00, SRM 51-42-21.
